# SDR FDEA201104291671

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610646
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: DOOR 2R LOWER GATE HAS DEEP PITTING AND SURFACE CORROSION. CORRODED LOWER GATE ON R2 DOOR R & R IAW AMM 52-11-38, REV 100.   REPAIR IS CLASSIFIED AS MINOR.
